# SDR DL75A020335

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION.  THE UPPER CAP WAS TRIMMED OFF TO REMOVE ALL AREAS OF CORROSION.  A NEW CAP WAS FABRICATED AND INSTALLED PER ER/A 382554-14, REV A.
